# SDR AALA202301050884

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 35,099 hours, 4,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Part number: BPAS105
- Condition: Broken
- Location: Emergency Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L3 EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY ELECTRICAL CHARGE CHECK TEST SWITCH BROKEN. REPLACED BATTERY PACK ASSEMBLY PER AM 52-12-19.
